# SDR V0XR201303270185

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,592 hours, 21,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Part time: 27,592 hours, 21,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAT BEAM AT FRAME 60  IS CORRODED.  R & R RT HAT BEAM AT FRAME 60 IAW SRM 51-40-02, 53-24-10,51-20-03, 51-20-01, AND CPM 51-21-06,51-21-05,51-21-04, AND AMM 25-40-01.
